Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

After period had taken ipill. Does it effects me in the future?

i had sex with my byfrnd but he does not get the sperm and i had periods in the nyt and i had take ipill in the morning does it effects me in the future.
Asked On : Sun, 2 May 2010
Answers:  2 Views:  1650
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
As you had your period ,so nothing to worry.
I-Pill is , progestin-only emergency contraceptive pill.

This pill is advised for women over 25 because it has certain dangerous side effects , younger women should not to take it. It is hormonal based and can cause ovarian damage and menstrual problems especially among young girls. Side effects include reduced sex interest, skin allergies, loss of vigour, and continued use may reduce the chances of future pregnancy.
Answered: Wed, 9 Mar 2011
I find this answer helpful
  Anonymous's Response

no that thing is normal...

 is your period are in normal date?   or its bychance

becoz after taking i pill thier is 90% chance that your period will come...

Answered: Mon, 10 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor